Ukrainian Mathematical Journal

, Volume 41, Issue 11, pp 1258–1262

Periodic points of polynomials

  • A. É. Eremenko
  • G. M. Levin
Article

DOI: 10.1007/BF01056491

Cite this article as:
Eremenko, A.É. & Levin, G.M. Ukr Math J (1989) 41: 1258. doi:10.1007/BF01056491

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • A. É. Eremenko
    • 1
  • G. M. Levin
    • 1
  1. 1.Physical and Technical Institute for Low TemperaturesAcademy of Sciences of the Ukrainian SSRKhar'kov